Cite
Exponentiated transformation of Gumbel Type-II distribution for modeling COVID-19 data.
MLA
Sindhu, Tabassum Naz, et al. “Exponentiated Transformation of Gumbel Type-II Distribution for Modeling COVID-19 Data.” Alexandria Engineering Journal, vol. 60, no. 1, Feb. 2021, pp. 671–89. EBSCOhost, https://doi.org/10.1016/j.aej.2020.09.060.
APA
Sindhu, T. N., Shafiq, A., & Al-Mdallal, Q. M. (2021). Exponentiated transformation of Gumbel Type-II distribution for modeling COVID-19 data. Alexandria Engineering Journal, 60(1), 671–689. https://doi.org/10.1016/j.aej.2020.09.060
Chicago
Sindhu, Tabassum Naz, Anum Shafiq, and Qasem M. Al-Mdallal. 2021. “Exponentiated Transformation of Gumbel Type-II Distribution for Modeling COVID-19 Data.” Alexandria Engineering Journal 60 (1): 671–89. doi:10.1016/j.aej.2020.09.060.